A member asked:

I have started getting weird rashes on my arms and inner thighs when eating food. it has started happening more now. could this be an allergy? it happens with many different foods, and sometimes when i have not yet eaten

A doctor has provided 1 answer
Dr. Al Hegab answered

Specializes in Allergy and Immunology

? urtcaria: most of the time it has no specific cause, you can try OTC antihistamine as cetirizine (Zyrtec) or loratadine (Claritin) , unless contraindicated, one tablet a day of either, for few days, if not controlled, see a dermatologist, good luck

Answered 9/12/2018

278 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...